Jump to content

junebug01

Junior Member
  • Content Count

    46
  • Joined

  • Last visited

  1. Hi everyone, I've been on Cymbalta for about 15 months, between 60 and 90 mgs. I also take 5mg of Ambien and .25 of Trazodone at night. While it's taken care of my anxiety and panic issues tremendously, my happiness is just not there. I remember how I used to look forward to things and actually get excited about things but I can't tell you how long it's been since I've felt that. It's just an overall very neutral, almost lethargic feeling. I've talked to my doctor about this, and we added 2.5 mgs of Abilify 3-4 months ago. It honestly doesn't feel like it's doing ANYTHING for me so I'm ready to tell my doc that I want to go back off of it. I sometimes feel l ike I'm just bugging her about this happiness thing, maybe I should be satisfied with how I am and thankful it's not worse. But I want to be able to enjoy my family and friends, and the things we do together- but it's not happening right now. Can anyone give me any advice. I see my doctor again in a couple of days and hope to talk to her more about this. Thanks for listening. Jen
  2. Hi Pippin, I am glad to hear that things continue to get better for you. I am doing good as well, just struggling with some sleep issues lately. I take both Ambien and Trazodone at night, I have no issues falling asleep whatsoever but I always have to wake up at some point to use the bathroom and then struggle going back to sleep. I have been on the Trazodone for about 1 1/2 years so I am wondering if it's losing it's effect. My psych suggested upping the dose a little but I am hesitant to do that for some reason. In all honesty I hate being so reliant on taking these meds but the thought of going without scares the dickens out of me. :/
  3. Mommell I am so very sorry for your loss, I cannot imagine the pain you must be going through. Praying for you to find some comfort through this board.
  4. I agree 100% with MaddieLouise, the side effects are not fun and can take some time to overcome. I have been on Cymbalta for probably about 11 weeks or so and feel absolutely no brain fog anymore and haven't for several weeks. There was a little bit of it once I bumped up to 90mg but it was short-lived. Now that I know I have gotten through it, I am proud of myself for sticking with it and not giving up. I wish you all the best of luck and just try to keep believing that it's going to get better.
  5. Hi mommell, I agree with Pippin on increasing the dosage. Each time I increased I had a very minor side effects that went away within a couple of days or so. I pay about $100 a month for my prescription (90mg) thanks to my insurance covering a portion. It's still expensive but it's worth it to feel better. Good luck mommell and keep us posted!
  6. So glad to hear it Pippin! How are you sleeping since starting Cymbalta? Perhaps the extra sleep is doing you good? I know if I have a bad night of sleeping I'm just 'off' the whole rest of the day.
  7. Hi Tylamon, I agree with Trace. An increase may be just what you need. I have been on 90 mg for about 7 weeks and am doing well. My doctor actually told me that 90 is the typical recommended dose for optimal therapeutic benefit. Take care and keep us posted.
  8. Hi mommell, I wish you the best of luck with your increased dosage. I am on 90 (the highest I have ever been on) and was leery about it at first but have never felt better. So maybe bumping it up to 40 is just what you need. Take care.
  9. I couldn't agree with you more, as terrible as the start up effects were, I am so glad I stuck with it because it was worth it to feel better.
  10. For me, the depression took a little bit longer to start subsiding. I could notice a subtle difference in the anxiety within a couple of weeks but like I said the depression was different. I would say it took a good 6 weeks before I started feeling myself again.
  11. You are definitely not being dramatic. Being afraid of every possible scenario can be so frustrating. I wish you the best of luck and will be thinking about you!
  12. Super! So glad you are having a good day today. Seems like you a really experiencing some ups and downs with this med but it's really going to get better and you'll start having more days of ups and less of downs. I've been doing great this week so not sure what last week was all about. Yes the euphoric feeling is really kind of strange isn't it? It's funny, I'll just be sitting at my desk at work and all of the sudden feel so great about life! Definitely not something I usually associate with my job!
  13. Sorry to hear of your troubles mommell. I am wondering since you mentioned that you seem to be more sensitive to your meds, if it's going to take you just a little bit longer to adjust. For me the spaciness starting getting better at about week 3 or so. Hang in there. When do you see your doctor again?
  14. I am so sorry to hear of your struggles Pippin. So how long have you been on the 60mg now? I have the euphoric feelings every once in a while too, it is strange but like you said I will take that over the alternative.
  15. How are you doing today mommell? I have been on Cymbalta for nine weeks now and can relate to the ups and downs. Thankfully the 'downs' are much more manageable than they used to be and ups are more frequent.
×
×
  • Create New...